# SDR AALA202110051902

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 58,576 hours, 35,163 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: False Indication
- Location: Elevator/Aileron
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON TAKEOFF ROLL BELOW 40 KNOTS, ECAM FLIGHT CONTROL, ELEVATOR AILERON COMPUTER 2, PITCH FAULT MESSAGE. ABORTED TAKEOFF, RETURNED TO GATE. MAINTENANCE ACCOMPLISHED BITE TEST OF THE ELECTRONIC FLIGHT CONTROL SYSTEM PER AMM 27-96-00. NO FAULTS NOTED / RECORDED. PERFORMED AUTO FLIGHT SYSTEM TEST. TESTED OK.
